MAUDE Adverse Event Report: CAREFUSION, INC SAFE-T PLUS THORACENTESIS/PARACENTESIS; THORACENTESIS TRAY

CAREFUSION, INC SAFE-T PLUS THORACENTESIS/PARACENTESIS; THORACENTESIS TRAY
Catalog Number TPT1000SP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0401.Patient problem code: f26.
 
Event or Problem Description
It was reported by customer that the introducer needle broke during the procedure.Verbatim: rcc received a complaint via email.Email(s) attached.The introducer needle broke during the procedure.They had to open another tray to complete the procedure.Describe patient / hcp / user impact - opened another tray to complete the procedure.
 
Event or Problem Description
It was reported by customer that the introducer needle broke during the procedure.Verbatim: rcc received a complaint via email.Email(s) attached.The introducer needle broke during the procedure.They had to open another tray to complete the procedure.Product number - tpt1000sp.Lot number - 00018559052.Describe patient / hcp / user impact - opened another tray to complete the procedure.
 
Additional Manufacturer Narrative
Pr (b)(4) follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.We would be very interested in examining product that does not meet your expectations and our quality standards.A photo of the defect could assist our quality team in their investigation.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis of the affected device.Examination of the product involved may provide clarification as to the cause for the reported failure.We regret any inconveniences this incident may have caused you and your facility.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.

Brand Name
SAFE-T PLUS THORACENTESIS/PARACENTESIS
Common Device Name
THORACENTESIS TRAY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key19771467
Report Number1625685-2024-00081
Device Sequence Number8110982
Product Code PXI
UDI-Device Identifier10885403108433
UDI-Public(01)10885403108433
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTPT1000SP
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer09/11/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown